| Catalog Number |
ADM06006008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
12/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one in pact admiral dcb was used to treat the right mid sfa (r1).Approximately 7 months later the patient had right middle sfa restenosis (target lesion) and this was treated with pta of the target lesion and medication.The investigator and sponsor assessed that the event was not related to the device, procedure or therapy.The patient recovered.